# SDR DALA201904012069

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 63,002 hours, 23,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 INITIAL INSPECTION- CRACK STRINGER FLOOR SUPPORTAT AFT CARGO COMPARTMENT BTW FRAME 1460-1480 RBL-11. CORRECTIVE ACTION: SUMMARY IN REF NRC 00237: TWO CRACKS WERE FOUND DAMAGED AREA WAS TRIMED OUT ON STRINGER FLOOR SUPPORT AT AFT CARGO BTW STA Y=1460-1480 RBL -11 PER BOEING 757-200 SRM. NO CRACKS WERE FOUND AFTER TRIM OUT. DAMAGED AREA ON STRINGER FLOOR SUPPORT AT AFT CARGO BTW STA Y=1460-1480 RBL -11 WAS REPAIRED PER BOEING 757-200 SRM. (1006552)
